MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY

AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY
Model Number CDMK10J
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Sterility issue w/ sterile surgical pack.Hair found on "bandage, esmark 6"x12' lat free" contained within sterile surgical supply pack.Discovered by scrub person while finishing sterile set-up of one-of-three table.Outcome was two of the three sterile set-ups had to be replaced, 5 sterile instrument trays, and sterile supplies contained on two of the three sterile tables.Contamination discovered and contained prior to patient use.

Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
7802 e telecom pkwy
tampa FL 33637
MDR Report Key8784737
Report Number8784737
Device Sequence Number16625747
Product Code LRO
UDI-Device Identifier00191072057679
UDI-Public(01)00191072057679(17)200524(10)856191
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
Report Date (Section F) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCDMK10J
Device Lot Number856191
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/18/2019